Call Us 01-2600262
Nurofen ORIGINAL 200mg Tablets
Nurofen ORIGINAL 200mg Tablets
Nurofen ORIGINAL 200mg Tablets

Nurofen ORIGINAL 200mg Tablets

3.65

Size:
-+

Nurofen 200mg Film-coated Tablets are a pain and fever relieving medication containing Ibuprofen.

Nurofen quickly relieve pain, reduce inflammation, lower temperature and provide relief from pain for up to 8 hours from:

  • Headache
  • High Temperature
  • Colds & Flu
  • Backache
  • Period Pain
  • Muscle Pain 
  • Neuralgia
  • Toothache

DOSAGE: For oral use only. Always swallow Nurofen tablets with water.

Adults (including the elderly and children aged 12 years and over): Take 2 tablets then if necessary take 1 or 2 tablets (200mg or 400mg) every 4 hours. Do not take more than 6 tablets in 24 hours.

NOT SUITABLE FOR CHILDREN UNDER 12 YEARS.

DO NOT TAKE IF:

  • If you have or have ever had a stomach ulcer or other digestive system disorder.
  • If you are allergic to any of the ingredients or to aspirin or to any othe non-steroidal anti-inflammatory drugs. (NSAIDs)
  • Please consult your doctor before use if you are pregnant, elderly, asthmatic, taking any other prescription medications, regular medicines or receiving regular treatment.

For professional advice on medicines, always consult your pharmacist.

IMPORTANT
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.

CONSULT YOUR DOCTOR:
If symptoms persist. Prolonged use without medical supervision may be harmful.

IMPORTANT INFORMATION ABOUT NUROFEN

  • Each film-coated tablet contains Ibuprofen 200mg and sucrose
  • If symptoms persist for more than 3 days or new symptoms occur stop treatment at once and consult your doctor.

https://www.medicines.ie/medicines/nurofen-200mg-coated-tablets-33150/patient-info

 

 

You may also like...
€22.30
€7.20
Sale
was €59.95 Now €54.95

Website Design by Dmac Media